# SDR DXTA2011062204629

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 10,379 hours, 6,451 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT RT BRAKE IS GRABBING FOLLOWED BY A LOUD LONG "SQUEAK" AND VIBRATION.  ON POST FLIGHT INSPECTION, THE BRAKE IS VERY HOT AND SMOKING.   INSPECTED AND VERIFIED METERING VALVE WAS HITTING STOPS.   CHECKED BRAKE HYD PRESSURES ON THE LT AND RT BRAKES. BOTH SYS HAD 50 PSI WITH BRAKES DEPRESSED, AND NO RESIDULE PRESSURE. JACKED THE ACFT AND REMOVED THE RT WHEELS.  INSPECTED RT BRAKE ASSEMBLIES AND SAW NO OBVIOUS DEFECTS. REPLACED BRAKES
